Representation growth of the Heisenberg group over O[x]/(x3)

Duong Hoang Dung

Research output: Contribution to journalArticle

Abstract

We present a conjectured formula for the representation of zeta function of the Heisenberg group over O [x]/(xn), where O is the ring of integers of some number field. We confirm the conjecture for n ≤ 3.

Original languageEnglish
Article number1750077
JournalJournal of Algebra and its Applications
Volume16
Issue number4
DOIs
Publication statusPublished - Apr 1 2017

Fingerprint

Heisenberg Group
Number field
Riemann zeta function
Ring
Integer

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Applied Mathematics

Cite this

Representation growth of the Heisenberg group over O[x]/(x3). / Dung, Duong Hoang.

In: Journal of Algebra and its Applications, Vol. 16, No. 4, 1750077, 01.04.2017.

Research output: Contribution to journalArticle

@article{c3355741fd7d4961827e939d0a6f1270,
title = "Representation growth of the Heisenberg group over O[x]/(x3)",
abstract = "We present a conjectured formula for the representation of zeta function of the Heisenberg group over O [x]/(xn), where O is the ring of integers of some number field. We confirm the conjecture for n ≤ 3.",
author = "Dung, {Duong Hoang}",
year = "2017",
month = "4",
day = "1",
doi = "10.1142/S0219498817500773",
language = "English",
volume = "16",
journal = "Journal of Algebra and Its Applications",
issn = "0219-4988",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "4",

}

TY - JOUR

T1 - Representation growth of the Heisenberg group over O[x]/(x3)

AU - Dung, Duong Hoang

PY - 2017/4/1

Y1 - 2017/4/1

N2 - We present a conjectured formula for the representation of zeta function of the Heisenberg group over O [x]/(xn), where O is the ring of integers of some number field. We confirm the conjecture for n ≤ 3.

AB - We present a conjectured formula for the representation of zeta function of the Heisenberg group over O [x]/(xn), where O is the ring of integers of some number field. We confirm the conjecture for n ≤ 3.

UR - http://www.scopus.com/inward/record.url?scp=84967007025&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84967007025&partnerID=8YFLogxK

U2 - 10.1142/S0219498817500773

DO - 10.1142/S0219498817500773

M3 - Article

AN - SCOPUS:84967007025

VL - 16

JO - Journal of Algebra and Its Applications

JF - Journal of Algebra and Its Applications

SN - 0219-4988

IS - 4

M1 - 1750077

ER -